# SDR CALA2023050301328

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 122,269 hours, 18,987 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 146T63351
- Part serial: NA
- Condition: Unknown
- Location: Bulk Crgo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK TAR- EA 5100-02345 REV E OP 18 BULK CGO DOOR EXTERNAL STRUCTURE FOUND REINFORCING REPAIR AT AFT MIDDLE , PLS PROVIDE PERVIOUS REPAIR RECORD OR HISTORY FOR EVALUATION. TRANSFER NR WO.1715150 AND ORIGINATED BY V896921. BULK CARGO DOOR EXTERNAL SKIN AT AFT MIDDLE INTRIM REPAIRED AS PER ECRA5236-01031 REV - PART 1 ATTACH FORM 44-0008 ITEM 1 TO ITEM 31 ACCOMPLISHED WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V896888 RII INSPECTED BY HX185167 ADD EMP:V897008
